# SDR SWIA202266954

- Difficulty date: November 11, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 21,286 hours, 11,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RT INBOARD SEAT TRACK, BETWEEN FRMS 20-21.   REMOVED AND REPLACED RT INBD SEAT TRACK FRMS 12-21 IAW SRM 51-40-08.
